# SDR CALA2019121702221

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 69,076 hours, 24,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880011
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FLIGHT COMPARTMENT WINDOW O/B POST CRACKED AT THE TOP CORNER. VERIFIED L-1 WINDOW POST CRACK. REF. FLEETCYCLE LOG PG. 9713223 SEE TASK 1,2,3. CRACK VERIFIED IAW AVO#213-19-11-29-01. L-1 WINDOW FRAME POST REPAIRED ON FLEETCYCLE LOG PAGE 9715068 ALSO IAW AVO#213-19-12-05-01 CONDITION 2. SFR REPORT NUMBER 1023218 CREATED FOR MAJOR REPAIR. FINAL ECRA 5311-02341 GENERATED. INITIATE A DTA DIP FOR THE L1 WINDOW FRAME REPAIRTO"ACCOMPLISH AN INITIAL INSP PER PART2, SECTION A ON OR BEFOREAIRCRAFT REACHI NG 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE... ACCOMPLISH REPETITIVE INSPECTIOND PER PART 2, SECTION A AT INTER VALS NOT TO EXCEED 18,000 FLIGHT CYCLES THEREAFTER. A SECOND DIP REQUIRED FOR L1 WINDOW FRAME REPAIR. A DTA DIP FOR THE WINDOW FRAME REPAIR TO "ACCOMPLISH AN INITIAL INSPPER PART 2,SECTION B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHTCYCLES. ACCOMPLISH REPETITIVE .... PER PART 1 D. STEP 9 OF ECRA 5311-02341 PAGE 5. "INITIATE LS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER." ACCOMPLISH REPETITIVE INSPECTIONS PER PART2 SECTION B AT INTERVA TOMC APPROVES DTA DIP FOR THE L1 WINDOW FRAME REPAIR TO ?ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION A ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION A AT INTERVALS NOT TO EXCEED 18,000 FLIGHT CYCLES THEREAFTER.? PER ECRA 5311-02341 TOMC-APPROVAL FROM SC1ELBYC COMMENT THE SECOND DIP REQUIRED STATED ON THE LOG PAGE W
